RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 314, Number 1  


MATHEMATICS
Difference schemes for problems in the theory of dispersive waves
G. M. Amiraliev
11
Locally analytic solvability of multidimensional functional equations in a neighborhood of a nonsingular point
G. R. Belitskii, V. A. Tkachenko
15
The Engel property of the multiplicative group of a group algebra
A. A. Bovdi, I. I. Khripta
18
Weak approximation in homogeneous spaces of algebraic groups
M. V. Borovoi
21
A condition for the unconditional basis property for systems of eigen- and associated functions of ordinary differential operators
V. D. Budaev
25
On a hyperbolic equation that describes wave processes in media with dispersion and absorption
V. V. Varlamov
28
On the axiomatization of realizable propositional formulas
F. L. Varpakhovskii
32
Weighted $L_p$ potential theory on homogeneous groups
S. K. Vodopyanov
37
On the stability of solutions of Volterra equations of the first kind of convolution type
B. A. Geidarov
42
A three-layer iterative method of Newton type
I. I. Golichev
45
Representations of finite groups over the ring of formal power series with integer $p$-adic coefficients
P. M. Gudivok, V. M. Oros, A. V. Roiter
49
Ergodic behavior of macro parameters
V. I. Zubov
52
Difference schemes for nonlinear Schrödinger type equations
F. F. Ivanauskas
55
The Riesz basis property for systems of root vector functions for a discontinuous Schrödinger operator with matrix potential
V. A. Il'in
59
An asymptotic method for constructing optimal controls with singular intervals
A. I. Kalinin
62
Conditions for the solvability of the Riemann boundary value problem on nonsmooth curves
B. A. Kats
67
Inversion of Lagrange's theorem on the stability of small oscillations of a capillary viscous fluid
N. D. Kopachevskii
71
An algebraic coefficient criterion for the exponential mean-square stability of solutions of linear stochastic stationary difference equations
D. G. Korenevskij
74
Small perturbations of singular differential equations with unbounded operator coefficients
S. G. Krein, V. I. Fomin
77
First-order conservative quasilinear laws with an infinite domain of dependence on the initial data
S. N. Kruzhkov, E. Yu. Panov
79
A variational method for determining the critical points of a functional and its application
I. A. Kuzin
85
On the theory of the method of the minimal pseudo-inverse matrix
A. S. Leonov
89
Nonselfadjoint $L$$A$-representation for some nonlinear nonlocal problems
K. V. Mal'kov
94
Extremal problems for operator-differential systems
V. S. Mel'nik
101
The Cauchy problem and boundary value problems for a class of systems of quasilinear hyperbolic equations
O. F. Men'shikh
105
Whitehead groups of algebraic groups of classical type, and $R$-equivalence
A. P. Monastyrnyi, V. I. Yanchevskii
110
Regular $G$-spaces of H. Busemann
A. V. Pogorelov
114
Asymptotic expansions of solutions of parabolic boundary value problems with a free boundary
E. V. Radkevich
118
Dual systems of integer-valued vectors and their applications
S. S. Ryshkov, R. M. Erdahl
123
A Bellman-Harris branching process that starts with a large number of particles
S. M. Sagitov
128
On methods for solving game-theoretic problems of the control of pencils of trajectories
N. Yu. Satimov
132
Duality of nonconvex extremal problems
V. N. Solov'ev
135
On the continuity of $p$-capacity
Yu. F. Strugov
138
Some estimates for the mean curvature of graphs over domains in $\mathbf{R}^n$
V. G. Tkachev
140
Sums of multiplicative functions
S. T. Tulyaganov
143
Functional-differential inclusions on closed subsets
I. A. Finogenko
147
Regular perturbations in optimal control problems with variable delays and free right end
G. L. Kharatishvili, T. A. Tadumadze
151
Group classification of systems of first-order linear differential equations with two unknown functions in two variables
Yu. A. Chirkunov
155
An associative algebra of distributions and multipliers
V. M. Shelkovich
159
Chebyshev approximation by generalized rational fractions in a space of $\mathfrak{N}$-bounded real-valued functions
G. Ya. Yarakhmedov
164

MATHEMATICAL PHYSICS
An analogue of the Frankl's problem for a three-dimensional equation of mixed type
D. Bazarov
169
On the theory of mixed problems in the dynamics of wedge-shaped composites
V. N. Berkovich
172
On the dynamic structure of the charge screening radius
A. S. Vshivtsev, V. Ch. Zhukovskii, B. V. Magnitsky
175
Computer solution of one class of problems of defectoscopy
S. M. Zerkal'
180
The equation of state for a lattice gas
I. D. Protasov
183
Self-assembly processes with volumetric interactions
M. L. Tai
189
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020